BibTeX record journals/orl/IravaniT05

download as .bib file

@article{DBLP:journals/orl/IravaniT05,
  author    = {Seyes M. R. Iravani and
               Chung{-}Piaw Teo},
  title     = {Asymptotically optimal schedules for single-server flow shop problems
               with setup costs and times},
  journal   = {Oper. Res. Lett.},
  volume    = {33},
  number    = {4},
  pages     = {421--430},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.orl.2004.08.007},
  doi       = {10.1016/j.orl.2004.08.007},
  timestamp = {Thu, 17 Jan 2019 22:23:45 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/orl/IravaniT05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics